Publicações de Membros do PPG - 2019

2023 2022 2021 2020 2019 2018 2017 2016 2015 2014 2013        

1. BARROS, V.; FERREIRA, L. C. F.; PASTOR, A. On the two-power nonlinear Schrödinger equation with non-local terms in Sobolev-Lorentz spaces. NoDEA-Nonlinear Differential Equations and Applications, v. 26, p. 39, 2019.

2. ANDRADE, T. P.; PASTOR, A. Orbital stability of one-parameter periodic traveling waves for dispersive equations and applications. Journal of Mathematical Analysis and Applications, p. 1242-1275, 2019.

3. NATALI, F.; PASTOR, A.; ALVES, G. Sufficient conditions for orbital stability of periodic traveling waves. Journal of Differential Equations, v. 267, p. 879-901, 2019.

4. PASTOR, A. On three-wave interaction Schrödinger systems with quadratic nonlinearities: Global well-posedness and standing waves. Communications on Pure & Applied Analysis, v. 18, p. 2217-2242, 2019.

5. FOURIER, G.; MARTINS, V.; MOURA, A. On truncated Weyl modules. Communications in Algebra, v. online, p. 1-22, 2019.

6. OLIVERA, CHRISTIAN. Well-posedness of the non-local conservation law by stochastic perturbation. Manuscripta Mathematica, v. 162, p. 367-387, 2019.

7. MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN; TUDOR, CIPRIAN A. Existence and Smoothness of the Density for the Stochastic Continuity Equation. Results in Mathematics, v. 74, p. 63, 2019.

8. TUDOR, CIPRIAN; OLIVERA, C. H. Density for solutions to stochastic differential equations with unbounded drift. Brazilian Journal of Probability and Statistics, v. 33, p. 520-531, 2019.

9. OLIVERA, C. H. Regularization by Noise in One-Dimensional Continuity Equation. Potential Analysis, v. 51, p. 23-35, 2019.

10. KOCHLOUKOVA, D. H.. Uncountably many non-commensurable pro-p-groups of homological type FPk but not FP{k+1}. International Journal of Algebra and Computation, v. 29, p. 1219-1234, 2019.

11. KOCHLOUKOVA, D. H. On the finite presentability and the homological type FPn of Lie algebras: a survey. São Paulo Journal of Mathematical Sciences, v. 13, p. 96-111, 2019.

12. BRIDSON, M.; KOCHLOUKOVA, D. H. Weak commutativity and finiteness properties of groups. Bulletin of The London Mathematical Society, v. 51, p. 168-180, 2019.

13. FUTORNY, V.; KOCHLOUKOVA, D. H.; SIDKI, S. On Self-Similar Lie Algebras and Virtual Endomorphisms. Mathematische Zeitschrift, v. 292, p. 1123-1156, 2019.

14. KOCHLOUKOVA, D. H.; MARTINEZ-PEREZ, C. Subdirect sums of Lie algebras. Mathematical Proceedings of the Cambridge Philosophical Society, v. 166, p. 147-171, 2019.

15. JUSTO, C. L.; LEDESMA, DIEGO S.; SILVA, F. B. An isometric embedding of the g(t)-Brownian motion with application in stability and homotopy group. Stochastics and Dynamics, p. 1950045, 2019.

16. GUEDES DE FIGUEIREDO, D.; GOSSEZ, J.-P.; RAMOS QUOIRIN, H.; UBILLA, P. Elliptic equations involving the p-Laplacian and a gradient term having natural growth. Revista Matematica Iberoamericana, v. 35, p. 173-194, 2019.

17. NOVAES, D. D.; TEIXEIRA, M. A. Shilnikov problem in Filippov dynamical systems. Chaos, v. 29, p. 063110-063110-8, 2019.

18. BASTOS, J.; BUZZI, C. A.; LLIBRE, J.; NOVAES, DOUGLAS D. Melnikov analysis in nonsmooth differential systems with nonlinear switching manifold. Journal of Differential Equations, v. 267, p. 3748-3767, 2019.

19. CRUZ, L. P. C.; NOVAES, D. D.; TORREGROSA, J. New lower bound for the Hilbert number in piecewise quadratic differential systems. Journal Of Differential Equations, v. 266, p. 4170-4203, 2019.

20. BOCHI, JAIRO.; GARIBALDI, EDUARDO. Extremal norms for fiber-bunched cocycles. Journal de l’École polytechnique - Mathématiques, v. 6, p. 947-1004, 2019.

21. PONCE, GABRIEL. Unstable entropy of partially hyperbolic diffeomorphisms along non-compact subsets. Nonlinearity, v. 32, p. 2337-2351, 2019.

22. KOSLOFF, LEONARDO; NICHE, CÉSAR J.; PLANAS, GABRIELA. Inviscid limit for SQG equation in different dispersive regimes via relative energy inequality. Applied Mathematics Letters, v. 88, p. 243-249, 2019.

23. DE MIRANDA, L. H.; PLANAS, G. Parabolic p-Laplacian revisited: Global regularity and fractional smoothness. Communications In Contemporary Mathematics, v. 21, p. 1850020, 2019.

24. GARCÍA-LUENGO, J.; MARÍN-RUBIO, P.; PLANAS, G. Some regularity results for a double time-delayed 2D-Navier-Stokes model. Discrete and Continuous Dynamical Systems-Series B, v. 24, p. 3929-3946, 2019.

25. MORENO, ANDRÉS J.; SÁ EARP, HENRIQUE N. Explicit soliton for the Laplacian co-flow on a solvmanifold. Sao Paulo Journal Of Mathematical Sciences, v. 15, p. 280-292, 2019.

26. FRAUENFELDER, URS; WEBER, JOA. The fine structure of Weber’s hydrogen atom: Bohr-Sommerfeld approach. Zeitschrift fur Angewandte Mathematik und Physik, v. 70, p. 105-116, 2019.

27. WEBER, JOA. Conley pairs in geometry Lusternik-Schnirelmann theory and more. Expositiones Mathematicae, v. 37, p. 25-47, 2019.

28. BOLDRINI, J.L.; MALLEA-ZEPEDA, E.; ROJAS-MEDAR, M.A. Optimal Boundary Control for the Stationary Boussinesq Equations with Variable Density. Communications in Contemporary Mathematics, v. 22, p. 1-34, 2019.

29. NAVA, D. T.; FAGUNDES, RE. S.; VINCIGUERRA, R. W.; SANTANA, A. G.; VARÃO, R. Oficinas de matemática elementar: resgatando e estruturando o conhecimento. Brazilian Journal of Development, v. 5, p. 21605-21617, 2019.

30. LIMA, D. V. S.; MANZOLI NETO, O.; DE REZENDE, K. A. On handle theory for Morse-Bott critical manifolds. Geometriae Dedicata, v. 202, p. 265-309, 2019.

31. PRADO, R. F. DO; GRAMA, L. Variational aspects of homogeneous geodesics on generalized flag manifolds and applications. Annals of Global Analysis and Geometry, v. 55, p. 451-477, 2019.

32. CORREA, E.; GRAMA, L. Calabi-Yau metrics on canonical bundles of complex flag manifolds. Journal of Algebra, v. 527, p. 109-135, 2019.

33. BALLICO, E.; BARMEIER, S.; GASPARIM, E.; GRAMA, L.; SAN MARTIN, LUIZ A. B. A Lie theoretical construction of a Landau-Ginzburg model without projective mirrors. Manuscripta Mathematica, v. 158, p. 85-101, 2019.

34. CIOLETTI, L. M.; FERREIRA, LUCAS C. F.; FURTADO, M. An elliptic equation with random potential and supercritical nonlinearity (Artigo a convite). Revista Integración. Temas de Matemáticas, v. 37, p. 1-16, 2019.

35. FERREIRA, LUCAS C. F.; POSTIGO, M. Global well-posedness and asymptotic behavior in Besov-Morrey spaces for chemotaxis-Navier-Stokes fluids. Journal of Mathematical Physics, v. 60, p. 061502-19pp., 2019.

36. FERREIRA, V. A.; FERREIRA, LUCAS C. F. On the eventual local positivity for polyharmonic heat equations. Proceedings of the American Mathematical Society, v. 147, p. 4329-4341, 2019.

37. FERREIRA, LUCAS C. F.; SANTOS, MATHEUS C.; VALENCIA-GUEVARA, JULIO C. Minimizing movement for a fractional porous medium equation in a periodic setting. Bulletin des Sciences Mathematiques, v. 153, p. 86-117, 2019.

38. ANGULO-CASTILLO, V.; FERREIRA, LUCAS C. F. Global well-posedness and asymptotic behavior for Navier-Stokes-Coriolis equations in homogeneous Besov spaces. Asymptotic Analysis, v. 112, p. 37-58, 2019.

39. DUARTE-RODRÍGUEZ, A.; FERREIRA, LUCAS C. F.; VILLAMIZAR-ROA, E. J. Global existence for an attraction-repulsion chemotaxis fluid model with logistic source. Discrete & Continuous Dynamical Systems - B, v. 24, p. 423-447, 2019.

40. SAN MARTIN, LUIZ A. B.; SANTOS, LAERCIO J. Characteristic functions of semigroups in semi-simple Lie groups. Forum Math. 31, no. 4, 815-842, 2019.

41. DEL BARCO, VIVIANA; SAN MARTIN, LUIZ A. B. De Rham 2-cohomology of real flag manifolds. SIGMA Symmetry Integrability Geom. Methods Appl. 15, Paper No. 051, 23 pp, 2019.

42. RABELO, LONARDO; SAN MARTIN, LUIZ A. B. Cellular homology of real flag manifolds. Indag. Math. (N.S.) 30, no. 5, 745-72, 2019.

43. CARVAJAL, X.; M. PANTHEE. Sharp well-posedness for a coupled system of mKdV-type equations. Journal of Evolution Equations, v. 19, p. 1167-1197, 2019.

44. LINARES, F.; M. PANTHEE; ROBERT, TRISTAN; TZVETKOV, NIKOLA. On the periodic Zakharov-Kuznetsov equation. Discrete and Continuous Dynamical Systems, v. 39, p. 3521-3533, 2019.

45. M. PANTHEE; X. CARVAJAL. On sharp global well-posedness and ill-posedness for a fifth-order KdV-BBM type equation. Journal of Mathematical AnalysisaAnd Applications, v. 479, p. 688-702, 2019.

46. DE ARAUJO, ANDERSON L. A.; MONTENEGRO, MARCELO A class of parabolic equations driven by the mean curvature flow. Proc. Edinb. Math. Soc. (2) 62, no. 1, 135-163, 2019.

47. DOLIVEIRA, R. G. L.; FIRER, MARCELO. Channel metrization. European Journal of Combinatorics, v. 80, p. 107-119, 2019.

48. DOS SANTOS, MARCELO M.; TEIXEIRA, E. Lagrangian structure for compressible flow in the half-space with Navier boundary condition. Electronic Journal of Differential Equations, v. 2019, p. 1-1, 2019.

49. DA MOTA, J. C.; SANTOS, M. M.; SANTOS, R. A. The Cauchy problem for a combustion model in a porous medium with two layers. Monatshefte fur Mathematik, v. 188, p. 131-162, 2019.

50. SANTOS, MARCELO; PEDRO MALUENDAS. Lagrangian structure for two dimensional non-barotropic compressible fluids. Journal of Mathematical Analysis and Applications, v. 473, p. 934-951, 2019.

51. SCIALOM, M.; BRAGANÇA, L. M. On the periodic Cauchy problem for a coupled system of third-order nonlinear Schrödinger equations. São Paulo Journal of Mathematical Sciences, v. 13, p. 475-498, 2019.

52. TONIOL CARDIN, PEDRO; TEIXEIRA, MARCO ANTONIO. A geometric singular perturbation theory approach to constrained differential equations. Mathematische Nachrichten, v. 292, p. 892-904, 2019.

53. GOMIDE, OTÁVIO M. L.; TEIXEIRA, MARCO A. On structural stability of 3D Filippov systems. Mathematische Zeitschrift, v. 294, p. 419-449, 2019.

54. CARVALHO, T.; TEIXEIRA, MARCO ANTONTO. Attractivity, Degeneracy and Codimension of a Typical Singularity in 3D Piecewise Smooth Vector Fields. Milan Journal of Mathematics, v. 85, p. 127-150, 2019.

55. DA SILVA, CLAYTON E. L.; JACQUEMARD, ALAIN; TEIXEIRA, MARCO A. Periodic Solutions of a Class of Non-autonomous Discontinuous Second-Order Differential Equations. Journal Of Dynamical And Control Systems, v. 26, p. 1-28, 2019.

56. ANDRADE, K. S.; JEFFREY, M. R.; MARTINS, R. M.; TEIXEIRA, M. A. On the Dulac's problem for piecewise analytic vector fields. Journal of Differential Equations, v. 266, p. 2259-2273, 2019.

57. FRANCO, EMILIO; MENET, GRÉGOIRE; JARDIM, MARCOS. Brane involutions on irreducible holomorphic symplectic manifolds. Kyoto Journal of Mathematics, v. 59, p. 195-235, 2019.

58. COSTA, P. H. P.; HOEGELE, M.; RUFFINO, PAULO R. C. A Strong Averaging Principle for Lévy Diffusions in Foliated Spaces with Unbounded Leaves. Springer Series, v. 1, p. 283-312, 2019.

59. LEÃO, RAFAEL DE FREITAS; WAINER, SAMUEL AUGUSTO. Immersion in Sn by Complex Spinors. Advances in Applied Clifford Algebras, v. 29, p. 65, 2019.

60. MARTINS, RICARDO M.; TONON, DURVAL J. The chaotic behavior of piecewise smooth differential equations on two dimensional torus and sphere. Dynamical Systems: An International Journal, v. 34, p. 356-373, 2019.

61. TAFAZOLIAN, SAEED; TOP, J. On certain maximal hyperelliptic curves related to Chebyshev polynomials. Journal of Number Theory, v. 203, p. 276-293, 2019.

62. TAFAZOLIAN, SAEED; TORRES, F. On the Ree curve. Journal of Pure and Applied Algebra, v. 223, p. 3831-3842, 2019.

63. TAFAZOLIAN, SAEED; TORRES, F.. The curve Yn=Xl(Xm+1) over finite fields. Advances in Geometry, v. 19, p. 263-268, 2019.

64. WALEED NOOR, S. A Hardy space analysis of the Báez-Duarte criterion for the RH. Advances In Mathematics, v. 350, p. 242-255, 2019.

65. SERGIO A. CÓRDOBA; TOZONI, S. A. Estimates for n-widths of multiplier operators of multiple Walsh series. Journal Of Mathematical Analysis And Applications, v. 479, p. 1292-1323, 2019.

66. BENEDITO, C. W. O.; ALVES, C.; BRASIL JR, N. G.; COSTA, S. I. R . Algebraic construction of lattices via maximal quaternion orders. Journal of Pure and Applied Algebra, v. 224, p. 106221, 2019.

67. BOLLAUF, MAIARA F.; ZAMIR, RAM; COSTA, SUELI I. R. Multilevel constructions: coding, packing and geometric uniformity. IEEE Transactions on Information Theory, v. 65, p. 1-1, 2019.

68. DE ARAUJO, ROBSON R.; COSTA, SUELI I. R. . Well-rounded algebraic lattices in odd prime dimension. Archiv der Mathematik (Electronic Ed.), v. 112, p. 139-148, 2019.

69. AYALA, VÍCTOR; DA SILVA, ADRIAN. The control set of a linear control system on the two dimensional Lie group. Journal of Differential Equations, v. 268, p. 6683-6701, 2019.

70. AYALA, V.; DA SILVA, ADRIANO. On the characterization of the controllability property for linear control systems on nonnilpotent, solvable three-dimensional Lie groups. Journal of Differential Equations, v. 266, p. 1-25, 2019.

71. DA SILVA, ADRIANO; KAWAN, C. Lyapunov exponents and partial hyperbolicity of chain control sets on flag manifolds. Israel Journal of Mathematics, v. TBD, p. 1-54, 2019.

72. FISCELLA, ALESSIO. Multiple entire solutions for Schrödinger-Hardy systems involving two fractional operators. Minimax Theory and its Applications, v. 4, p. 101-112, 2019.

73. AMBROSIO, VINCENZO; FISCELLA, ALESSIO; ISERNIA, TERESA. Infinitely many solutions for fractional Kirchhoff-Sobolev-Hardy critical problems. Electronic Journal of Qualitative Theory of Differential Equations, v. 2019, p. 1-13, 2019.

74. FISCELLA, ALESSIO; MIRZAEE, H. Fractional p-Laplacian Problems with Hardy Terms and Critical Exponents. Zeitschrift fur Analysis und Ihre Anwendungen, v. 38, p. 483-498, 2019.

75. FISCELLA, ALESSIO; PUCCI, PATRIZIA; ZHANG, BINLIN. p-fractional Hardy-Schrödinger-Kirchhoff systems with critical nonlinearities. Advances in Nonlinear Analysis, v. 8, p. 1111-1131, 2019.

76. FISCELLA, ALESSIO; MISHRA, PAWAN KUMAR. The Nehari manifold for fractional Kirchhoff problems involving singular and critical terms. Nonlinear Analysis-Theory Methods & Applications, v. 186, p. 6-32, 2019.

77. BINLIN, ZHANG; FISCELLA, ALESSIO; LIANG, SIHUA. Infinitely Many Solutions for Critical Degenerate Kirchhoff Type Equations Involving the Fractional p-Laplacian. Applied Mathematics And Optimization, v. 80, p. 63-80, 2019.

78. FISCELLA, ALESSIO. A fractional Kirchhoff problem involving a singular term and a critical nonlinearity. Advances in Nonlinear Analysis, v. 8, p. 645-660, 2019.

79. ALMARAZ, SÉRGIO; DE QUEIROZ, OLIVAINE S.; WANG, SHAODONG. A compactness theorem for scalar-flat metrics on 3-manifolds with boundary. Journal Of Functional Analysis, v. 277, p. 2092-2116, 2019.

80. BOTELHO, GERALDO; FÁVARO, VINÍCIUS V.; MUJICA, JORGE Absolute Schauder decompositions and linearization of holomorphic mappings of bounded type. Publ. Res. Inst. Math. Sci. 55, no. 3, 651-664, 2019.

81. CARDELL, SARA D.; FÚSTER-SABATER, AMPARO. Binomial Representation of Cryptographic Binary Sequences and Its Relation to Cellular Automata. Complexity, v. 2019, p. 1-13, 2019.

82. CARDELL, SARA D.; REQUENA, VERÓNICA; FÚSTER-SABATER, AMPARO; ORÚE, AMALIA B. Randomness Analysis for the Generalized Self-Shrinking Sequences. Symmetry-Basel, v. 11, p. 1460, 2019.

83. CARDELL, SARA D; ARANHA, DIEGO F; FÚSTER-SABATER, AMPARO. Recovering Decimation-Based Cryptographic Sequences by Means of Linear CAs. Logic Journal of the IGPL, v. 28(4), p. 430-448, 2019.

84. CARDELL, SARA D.; CLIMENT, JOAN-JOSEP; MARTÍN, ALBERTO LÓPEZ. SPC product codes, graphs with cycles and Kostka numbers. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas, v. 113, p. 3751-3765, 2019.

85. IOPPOLO, ANTONIO; MARTINO, FABRIZIO Classifying G-graded algebras of exponent two. Israel J. Math. 229, no. 1, 341-356, 2019.

86. MOTTA, B.; TORRES, F. On arcs and plane curves. Pro Mathematica, v. 30, p. 101-113, 2019.

87. MOYANO FERNANDEZ; WANDERSON TENORIO; TORRES, F. Generalized Weierstrass semigroups and their Poincaré series. Finite Fields and Their Applications, v. 58, p. 46-69, 2019.

88. ARAÚJO, JOÃO; CAMERON, PETER J.; CASOLO, CARLO; MATUCCI, FRANCESCO Integrals of groups. Israel J. Math. 234, no. 1, 149-178, 2019.

89. QURESHI, CLAUDIO; PANARIO, DANIEL. The graph structure of Chebyshev polynomials over finite fields and applications. Designs Codes and Cryptography, v. 87, p. 393-416, 2019.

90. QURESHI, CLAUDIO M. Matched Metrics to the Binary Asymmetric Channels. IEEE Transactions on Information Theory, v. 65, p. 1106-1112, 2019.

91. KAYGORODOV, IVAN; POPOV, YURY. Split regular hom-Leibniz color 3-algebras. Colloq. Math. 157, no. 2, 251-277, 2019.

92. KAYGORODOV, IVAN; POPOV, YURY; POZHIDAEV, ALEXANDR The universal conservative superalgebra. Comm. Algebra 47, no. 10, 4066-4076, 2019.

93. BEITES, P. D.; KAYGORODOV, IVAN; POPOV, YURY Generalized derivations of multiplicative n-ary Hom-Ω color algebras. Bull. Malays. Math. Sci. Soc. 42, no. 1, 315-335, 2019.

94. CÂNDIDO, M. R.; LLIBRE, J.; VALLS, C. New Symmetric Periodic Solutions for the Maxwell-Bloch Differential System. Mathematical Physics Analysis And Geometry, v. 22, p. 16, 2019.

95. ALMEIDA, GISELE DETOMAZI; CRISTÓFANI, FABRÍCIO; NATALI, FÁBIO. On the stability of periodic traveling waves for the modified Kawahara equation. Applicable Analysis, v. 98, p. 1-8, 2019.

96. CENTRONE, LUCIO. The GK dimension of relatively free algebras of PI-algebras. Journal of Pure and Applied Algebra, v. 223, p. 2977-2996, 2019.

97. CENTRONE, LUCIO; MARTINO, FABRIZIO; DA SILVA SOUZA, MANUELA. Specht property for some varieties of Jordan algebras of almost polynomial growth. Journal of Algebra, v. 521, p. 137-165, 2019.

98. MARTINO, FABRIZIO. Varieties of special Jordan algebras of almost polynomial growth. J. Algebra 531, 184-196, 2019.

99. BRUZZO, UGO; LANZA, V.; LO GIUDICE, ALESSIO. Semistable Higgs bundles on Calabi-Yau manifolds. Asian Journal of Mathematics, v. 23, p. 905, 2019.

Responsável pelas informações nesta página: